MathSciNet Relay Station
MathSciNet bibliographic data
MR1026782 60H10 (34F05 93E15)
Gyöngy, I.; Pröhle, T. On the approximation of stochastic differential equation and on Stroock-Varadhan's support theorem. Comput. Math. Appl. 19 (1990), no. 1, 65–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement